Volume 19, Issue 1 (4-2024)                   IJMSI 2024, 19(1): 211-232 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Lahoussine L. First and Second Order Optimality Conditions using Approximations for Fractional Multiobjective Bilevel Problems under Fractional Constraints. IJMSI 2024; 19 (1) :211-232
URL: http://ijmsi.ir/article-1-1758-en.html
In this paper, first and second order optimality conditions using the concept of approximations are developed for an optimistic fractional multiobjective bilevel problem with non-convex lower level problem. Our idea is based on using the properties of approximations in nonsmooth analysis and a separation theorem in convex analysis. All over the article, the data is assumed to be continuous but not necessarily Lipschitz.
Type of Study: Research paper | Subject: General

1. B. Aghezzaf, M. Hachimi, Second Order Optimality Conditions in Multiobjective Optimization Problems, Journal of Optimization Theory and Applications, 102, (1999), 37-50. [DOI:10.1023/A:1021834210437]
2. K. Allali, T. Amahroq, Second Order Approximations and Primal and Dual Necessary Optimality Conditions, Optimization, 3, (1997), 229-246. [DOI:10.1080/02331939708844311]
3. J. F. Bard, Optimality Conditions for the Bilevel Programming Problem, Naval research logistics quarterly, 31, (1984), 13-26. [DOI:10.1002/nav.3800310104]
4. T. Q. Bao, P. Gupta, B. S. Mordukhovich, Necessary Conditions in Multiobjective Optimization with Equilibrium Constraints, Journal of Optimization Theory and Applications, 135, (2007), 179-203. [DOI:10.1007/s10957-007-9209-x]
5. D. P. Bertsekas, Nonlinear Programming, 2nd ed. Belmont (MA): Athena Scientific, 1999.
6. S. Dempe, First-order Optimality Conditions for General Bilevel Programming Problems, Journal of Optimization Theory and Applications, 95, (1997), 735-739. [DOI:10.1023/A:1022646611097]
7. S. Dempe, J. Dutta, B. S. Mordukhovich, New Necessary Optimality Conditions in Optimistic Bilevel Programming, Optimization, 56, (2007), 577-604. [DOI:10.1080/02331930701617551]
8. S. Dempe, N. Gadhi, L. Lafhim, Fuzzy and Exact Optimality Conditions for a Bilevel Set-Valued Problem via Extremal Principles, Numerical Functional Analysis and Optimization, 31(8), (2010), 907-920. [DOI:10.1080/01630563.2010.505356]
9. P. H. Dien, P. H. Sach, Second Order Optimality Conditions for Extremal Problem Under Inclusion Constraints, Applied Mathematics and Optimization, 20, (1989), 71-80. [DOI:10.1007/BF01447647]
10. X. M. Hu, D. Ralph, Convergence of a Penalty Method for Mathematical Programming with Complementarity Constraints, Journal of Optimization Theory and Applications, 123, (2004), 365-390. [DOI:10.1007/s10957-004-5154-0]
11. A. Guerrggio, D. T. Luc, Optimality Conditions for C1,1 Vector Optimization Problems, Journal of Optimization Theory and Applications, 109, (2001), 615-629. [DOI:10.1023/A:1017519922669]
12. A. Guerrggio, D. T. Luc, N. B. Minh, Second Order Ooptimality Conditions for C1,1 Multiobjective Programming Problems, Acta Mathematica Vietnamica, 26, (2001), 257-268.
13. A. D. Ioffe, Nonsmooth Analysis: Differential Calculus of Nondifferentiable Mappings, Transactions of the American Mathematical Society, 266, (1981), 1-56. [DOI:10.1090/S0002-9947-1981-0613784-7]
14. A. F. Izmailov, M. V. Solodov, An Active-set Newton Method for Mathematical Programs with Complementarity Constraints, SIAM Journal on Optimization, 19, (2008), 1003-1027. [DOI:10.1137/070690882]
15. A. Jourani, R'egularit'e M'etrique et Ses applications en Programmation Math'ematique, Th'ese, 1989.
16. A. Jourani, L. Thibault, Approximations and Metric Regularity in Mathematical Programming in Banach Spaces, Mathematics of Operations Research, 18, (1992), 390-400. [DOI:10.1287/moor.18.2.390]
17. G. Jun, T. Yan, L. Benjamin, A Multi-objective Bilevel Location Planning Problem for Stone Industrial Parks, Computers and Operations Research, 56, (2015), 8-21. [DOI:10.1016/j.cor.2014.10.005]
18. P. Q. Khanh, N. Dinh Tuan, First and Second Order Optimality Conditions Using Approximations for Non-smooth Vector Optimization in Banach Spaces, Journal of Optimization Theory and Applications, 130(2), (2006), 289-308. [DOI:10.1007/s10957-006-9103-y]
19. P. Q. Khanh, N. Dinh Tuan, First- and Second-order Optimality Conditions for Multiobjective Fractional Programming, TOP, 23(2), (2015), 419-440. [DOI:10.1007/s11750-014-0347-7]
20. B. Kohli, Optimality Conditions for Optimistic Bilevel Programming Problem Using Convexificators, Journal of Optimization Theory and Applications, 152, (2012), 632-651. [DOI:10.1007/s10957-011-9941-0]
21. L. Lafhim, N. Gadhi, K. Hamdaoui, F. Rahou, Necessary Optimality Conditions fora Bilevel Multiobjective Programming Problem via a ψ-reformulation, Optimization, 67(12), (2018), 2179-2189. [DOI:10.1080/02331934.2018.1523402]
22. Z. A. Liang, H. X. Huang, P. M. Pardalos, Optimality and Duality for a Class of Nonlinear Fractional Programming Problems, Journal of Optimization Theory and Applications, 110, (2001), 611-619. [DOI:10.1023/A:1017540412396]
23. D. T. Luc, Second Order Optimality Conditions with Continuously Differentiable Data, Optimization, 51, (2002), 497-510. [DOI:10.1080/0233193021000004958]
24. B. Luderer, AUber der AAquivalenz Nichtlinearer Optimierungsaufgaben, Technical Report, Technische UniversitAat Karl-Marx-Stadt, Germany, 1983.
25. S¸t. Mititelu, S. Treant¸˘a, Efficiency Conditions in Vector Control Problems Governed by Multiple Integrals, Journal of Applied Mathematics and Computing, 57, (2018), 647-665. [DOI:10.1007/s12190-017-1126-z]
26. S¸t. Mititelu, S. Treant¸˘a, Duality with (ρ, b)-quasiinvexity for Multidimensional Vector Fractional Control Problems, Journal of Information and Optimization Sciences, 40, (2019), 1429-1445. [DOI:10.1080/02522667.2018.1522798]
27. J. Nocedal, S. J. Wright, Numerical Optimization, New York, Springer, 1999. [DOI:10.1007/b98874]
28. R. T. Rochafellar, R. J. -B. Wets, Variational Analysis, Springer, Heidelberg 2004.
29. S. Schaible, Fractional Programming. Int: Handbook of Global Optimization, Kluwer Academic Publishers, Dordrecht, Netherlands, (1995), 495-608. [DOI:10.1007/978-1-4615-2025-2_10]
30. F. Shiqi, G. Ping, L. Mo, Z. Liudong, Bilevel Multiobjective Programming Applied to Water Resources Allocation, Mathematical Problems in Engineering, 2013, (2013), 1-9. [DOI:10.1155/2013/837919]
31. T. H. Sweetser, A Minimal Set-valued Strong Derivative for Set-valued Lipschitz Functions, Journal of Optimization Theory and Applications, 23, (1977), 539-562. [DOI:10.1007/BF00933296]
32. L. Thibault, Subdifferentials of Compactly Lipschitzian Vector-valued Functions, Annali di Matematica Pura ed Applicata, 125(4), (1980), 157-192. [DOI:10.1007/BF01789411]
33. S. Treant¸˘a, S¸t. Mititelu, Efficiency for Variational Control Problems on Riemann Manifolds with Geodesic Quasiinvex Curvilinear Integral Functionals, Revista de la Real Academia de Ciencias Exactas, F'ısicas y Naturales. Serie A. Matem'aticas, 114(3), (2020), 113. [DOI:10.1007/s13398-020-00842-2]
34. J. J. Ye, Constraint Qualification and KTT Conditions for Bilevel Programming Problems, Operational Research, 31, (2006), 211-824. [DOI:10.1287/moor.1060.0219]

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb